| Catalog Number |
368920 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® fx 5mg 4mg blood collection tubes, there were two (2) tubes that underfilled.There were no health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary bd had not received samples or photos for investigation.Therefore, 10 retention samples from bd inventory were evaluated by functional testing and no issues were observed for the indicated failure mode underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.At this time, further testing is not indicated.
Event or Problem Description